# SDR FDEA201905241141

- Difficulty date: May 24, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 84,536 hours, 19,148 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS621050D
- Condition: Seized
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DID NOT RECEIVE AN UP & LOCKED INDICATION ON THE  RIGHT MAIN GEAR AFTER T/O ON BOTH PRIMARY &  SECONDARY DISPLAY. RAN THE CHECKLIST,CYCLED THE  GEAR,GOOD DOWN AND LOCKED,NEGATIVE RIGHT MAIN UP  AND LOCKED. FELT A SLIGHT VIBRATION AT 16K,230KTS  WITH GEAR HANDLE UP. LANDING UNEVENTFUL.   REMOVED RH MLG DOOR LINK. FOUND BOLT SIEZED INTO FLOAT BUSHING.  AFTER REMOVAL CLEANED ENTIRE AREA.  HAT BUSHINGS FOUND SERVICEABLE. REPLACED THE BOLT AND  FLOAT BUSHING AND REINSTALLED RH MLG DOOR LINK.  SPRING PRESSURE NOW PULLS DOOR UPLOCK LINK FIRMLY BACK EVERY TIME. IAW AMM 32-34-05-4. ALSO IAW TSI 32-60/7388, CHANGED RT GEAR DOOR UPLOCK SENSOR D1-80. IAW 32-61-15-4. PERFORMED GAP CHECKS OF LINK AND BRACKET ASSEMBLY IAW AMM 32-34-05-5. ALL GAP CHECKED GOOD.
